Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jts813

What happens to nodules on accutane?

I'm going to start accutane in about 2 weeks. I have this nodule or deep cyst on my forehead. It's not too inflamed right now. It's the type that won't really come to a head. Usually over a few weeks it will get more inflamed to the point I need to drain it or get a cortisone shot. Will the accutane make it disappear, will it get a lot worse on accutane?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×